| Catalog Number |
611.74 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during a cataract vitrectomy combination procedure two balls of the retractor which act as stopper for holding could not be retrieved.The patient was informed that there was possibility that those balls remained in the patient's eye.The surgery was performed and completed without product replacement.There was no patient harm.
Additional Manufacturer Narrative
No lot number was identified with this complaint, therefore the manufacturing documentation was not reviewed.All product and batch history records are quality reviewed prior to product release.Sample is not expected by the investigation site for evaluation.A sample was not received at the manufacturing site therefore, the root cause for the customer complaint issue cannot be determined.The exact root cause for the customers reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).